# SDR SCNA20150211021

- Difficulty date: January 27, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 44,793 hours, 16,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AT FS 767 TO 787 LBL, 22 CAP STRIP HAS SURFACE CORROSION AROUND NUT PLATE HOLES 3 EA.  BLENDED CORROSION FOUND TO BE OUT OF LIMITS.  R & R TRANSITIONAL PANEL.
